# SDR 2007UALA02737

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 34,653 hours, 13,219 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN EMERGENCY LIGHTING CHECK RECEIVED MESSAGE -EPSU INT LOAD AFT-L- ON FWD ATTENDANT PANEL.   RESET AFT GALLEY CEILING AREA POWER SUPPLY. TEST PASS.
